# SDR CALA2019120302138

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 23,114 hours, 2,110 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL330 CAB ALT 8900 AN D CLIMBING. DIFF PRES 6.6 VERIFIED CORRECT PART NUMBERS INSTALLED PER IPC 21-25-17-050-941A-D:  LOWER RECIRCULATION FAN ITEM 640 P/N 7010911H03S06, OUTER DUCT ITEM 635 P/N 7010046H01 REF LOG # 3928832 FOR REPLACEMENT OF R/H LWR RECIRCULATION FAN AND RECIRCULATION INNER DUCT, SLEEVE''S AND COUPLING.
